# SDR ASAA11410749

- Difficulty date: December 4, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 59,511 hours, 32,581 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 6549652U5
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR LINER SUPPORT CRACKED UPPER AFT CORNER.  REPLACED WITH NEW SUPPORT BRACKET PER SRM 51 40 02.
